WARNING! Aspartame (Nutrasweet) Labelling Need

Betty Martini betty at noel.pd.org
Wed Dec 13 23:16:32 EST 1995


Dear Sandra:  I've just answered John Cox and a lot of your questions 
will be answered from his post.  I do have on email Dr. Roberts report on 
aspartame and joint pain and yes it does cause the problems you have very 
frequently.

The reason you have vision problems is the methanol (wood alcohol) in 
aspartame converts to formaldehyde in the retina of the eye.  I've just 
recently published an article on Joyce Wilson who went blind and died 
from NutraSweet so be warned how poisonous this product is.  I do answer 
all email but I'm swamped with hundreds of requests right now and it may 
take a few days unless its urgent.  I would suggest that you check out 
Mark Gold's web page:

http://www.tiac.net/users.mgold/health.html

Our new auto-responder will soon have a lot of these reports like Dr. 
Roberts brain cancer report which has been peer-reviewed, the joint pain 
report, eye position papers which will give symptoms, etc.  It will be 
available in about a week and I will post the number in this newsgroup.  

Mark also has a safe sweetener list because I email it out as well.  

The methanol breaks down the immune system and causes chronic fatigue 
syndrome.  The phenylalanine lowers the seizure threshold of the brain 
and depletes serotonin.  Lowered serotonin is responsible for panic 
attacks, manic depression, violence, etc.

There are 92 documented symptoms listed with the FDA and most are 
neurological.  Usually people with fibromyalgia simply have aspartame 
disease and it does reverse when they abstain.  Aspartame triggers 
epilepsy, lymphoma, Parkinson, diabetes, birth defects and a host of 
problems too long to list.  Just warn everybody you know off of aspartame.
It is a poison and should never have been approved.  See my post under
ASPARTAME TESTING; MALICE IN BLUNDERLAND.

Betty Martini
Domain:  betty at pd.org
UUCP:  ...!emory!pd.org!betty

On Sat, 18 Nov 1995, Sandra L Wegert wrote:

> > I have wondered if, since aspartame is actually a modified form off
> > phenylalanine, metabolism in phenylketonuria sufferers would leadd
> > to the same symptomes as phenylalanine itself.  Is the phenylalanine
> > actually released from the molecule or is aspartame a substrate for
> > the enzymes invovled in phenylalanine degradation?
> 
> Phe is most certainly released from aspartame.  Check your can of Diet 
> Coke: there's a warning there for PKU's.
> 
> > On a second note, does anyone know of any reported psychoactive
> > properties of aspartame as this molecule is chemically related
> > to neurotransmitters such as L-DOPA?  My own e
> > experience with aspartame makes me think that there is some
> > subtle effect that may only be evident during periods of 
> > suppressed neurotransmitter activity.
> 
> As someone who has done blood-brain-barrier work, we could find no 
> evidence that aspartame even gets into the brain (Davis, T.).  What is 
> your experience?  I've found that at very high doses (3 cans of Diet 
> Coke) it gives me a slight headache and seems to aggrevate my sciatica, 
> so maybe a smidgin does get in, or maybe it's a volume effect.
> Sandra
> 
> > j.e.cox at cranfield.ac.uk
> 
> ----------------------
> sandraw at U.Arizona.EDU
> 
> 
> 



More information about the Neur-sci mailing list